中国科学院南海海洋研究所机构知识库
Advanced  
SCSIO OpenIR  > 热带海洋环境国家重点实验室(LTO)  > 期刊论文
学科主题: Engineering, Civil; Engineering, Ocean
题名: A numerical model for wave propagation in curvilinear coordinates
作者: Zhang, HS ; Zhu, LS ; You, YX
通讯作者: hhszhang2@sina.com.cn
关键词: wave propagation ; numerical model ; curvilinear coordinates ; dissipation term ; analytical solution
刊名: COASTAL ENGINEERING
发表日期: 2005
卷: 52, 期:6, 页:513-533
收录类别: sci
部门归属: Shanghai Jiao Tong Univ, Sch Naval Architecture Ocean & Civil Engn, Shanghai 200030, Peoples R China; Chinese Acad Sci, LED, S China Sea Inst Oceanol, Guangzhou 510301, Peoples R China
项目归属: LED
摘要: Using the perturbation method, a time dependent parabolic equation is developed based on the elliptic mild slope equation with dissipation term. With the time dependent parabolic equation employed as the governing equation, a numerical model for wave propagation including dissipation term in water of slowly varying topography is presented in curvilinear coordinates. In the model, the self-adaptive grid generation method is employed to generate a boundary-fitted and varying spacing mesh. The numerical tests show that the effects of dissipation term should be taken into account if the distance of wave propagation is large, and that the outgoing boundary conditions can be treated more effectively by introduction of the dissipation term into the numerical model. The numerical model is able to give good results of simulating wave propagation for waters of complicatedly boundaries and effectively predict physical processes of wave propagation. Moreover, the errors of the analytical solution deduced by Kirby et al. (1994) [Kirby, J.T., Dalrymple, R.A., Kabu, H., 1994. Parabolic approximation for water waves in conformal coordinate systems. Coastal Engineering 23, 185-213.] from the small-angle parabolic approximation of the mild-slope equation for the case of waves between diverging breakwaters in a polar coordinate system are corrected. (c) 2005 Elsevier B.V. All rights reserved.
WOS记录号: WOS:000229955100003
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.scsio.ac.cn/handle/344004/5715
Appears in Collections:热带海洋环境动力实验室(LTO)_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
A numerical model for wave propagation in curvilinear coordinates.pdf(737KB)----开放获取--View 联系获取全文

Recommended Citation:
Zhang, HS; Zhu, LS; You, YX.A numerical model for wave propagation in curvilinear coordinates,COASTAL ENGINEERING,2005,52(6):513-533
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Zhang, HS]'s Articles
[Zhu, LS]'s Articles
[You, YX]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Zhang, HS]‘s Articles
[Zhu, LS]‘s Articles
[You, YX]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
文件名: A numerical model for wave propagation in curvilinear coordinates.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院南海海洋研究所 - Feedback
Powered by CSpace